# SDR CA010105007

- Difficulty date: December 15, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 29,531 hours, 7 cycles
- Engine: Cfmint CFM565A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: D29010051002
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) A/C RETURNED TO BASE WITH GREEN HYDRAULIC SYSTEM FLUID LOSS.FOUND SUPPLY LINE IN PYLON CHAFED. REPLACED LINE AND A/C RETURNED TO SERVICE.
